# SDR VJ9800595

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 464-486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NON-CONFORMING REPAIR FOUND AT FS 464 TO 486, LBL 4.5 AND RBL 4.5.  REMOVED ANTENNA DOUBLER, STOP DRILLED CRACKS, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW DC9 SRM 53-01 FIG 1, 53-04 FIG 3B, 51-10-3, 51-10-4, 51-30-2 AND DOUGLAS DRAWING SRO 9530005.
